# SDR AALA202301275648

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 32,347 hours, 13,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED DURING CFDS BITE CHECK. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY BITE CHECK.
